# SDR DALA2023051603906

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 93,955 hours, 20,350 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 NO.8 SLAT EXTERNAL SURFACE AT 14" FROM O/B SIDE,9" FROM TOP FOUND DENT. CORRECTIVE ACTION: NO.8 SLAT EXTERNAL SURFACE REPAIRED AT 14" FROM O/B SIDE,9" FROM TOP AS PER B767-300 SRM 57-43-02-2R-1& SRM 51-70-10-2R-2. (2764932)
